×

Le type d’homotopie du groupe des difféomorphismes d’une surface compacte. (French) Zbl 0265.58002


MSC:

58D99 Spaces and manifolds of mappings (including nonlinear versions of 46Exx)
57R50 Differential topological aspects of diffeomorphisms
57N05 Topology of the Euclidean \(2\)-space, \(2\)-manifolds (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] R. BAER , Isotopie von Kurven auf orientierbaren Flächen und ihr Zusammenhang mit der topologischen Deformation der Flächen (J. reine angew. Math., vol. 159, 1928 , p. 101-111). JFM 54.0602.05 · JFM 54.0602.05
[2] N. BOURBAKI , Algèbre , chap. 1, Hermann, Paris, 1970 . Zbl 0211.02401 · Zbl 0211.02401
[3] J. CERF , Topologie de certains espaces de plongements (Bull. Soc. math. Fr., t. 89, 1961 , p. 227-380). Numdam | MR 25 #3543 | Zbl 0101.16001 · Zbl 0101.16001
[4] J. CERF , Théorèmes de fibration des espaces de plongements (Sém. Cartan, vol. 15, 1962 - 1963 , exp. n^\circ 8). Numdam | Zbl 0121.39903 · Zbl 0121.39903
[5] A. DOUADY , Arrondissement des arêtes (Sém. Cartan, vol. 14, 1961 - 1962 , exp. n^\circ 3). Numdam | Zbl 0116.40306 · Zbl 0116.40306
[6] C. EARLE and J. EELLS , A fibre bundle description of Teichmüller theory (J. Differential Geometry, vol. 3, 1969 , p. 19-43). MR 43 #2737a | Zbl 0185.32901 · Zbl 0185.32901
[7] D. EPSTEIN , Curves on 2-manifolds and isotopies (Acta Mathematica, vol. 115, 1966 , p. 83-107). MR 35 #4938 | Zbl 0136.44605 · Zbl 0136.44605
[8] A. GROTHENDIECK , Techniques de construction en géométrie analytique (Sém. Cartan, vol. 13, 1960 - 1961 , exp. nos 7-8). Numdam
[9] C. MORLET , Le lemme de Thom et les théorèmes de plongement de Whitney (Sém. Cartan, vol. 14, 1961 - 1962 , exp. n^\circ 6). Numdam | Zbl 0121.39902 · Zbl 0121.39902
[10] R. PALAIS , Homotopy theory of infinite dimensional manifolds (Topology, vol. 5, 1966 , p. 1-16). MR 32 #6455 | Zbl 0138.18302 · Zbl 0138.18302
[11] S. SMALE , Diffeomorphisms of the 2-sphere (Proc. Amer. Math. Soc., vol. 10, 1959 , p. 621-626). MR 22 #3004 | Zbl 0118.39103 · Zbl 0118.39103
[12] R. THOM , Quelques propriétés globales des variétés différentiables (Comment. Math. Helv., vol. 28, 1954 , p. 17-86). MR 15,890a | Zbl 0057.15502 · Zbl 0057.15502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.